# SDR TC8A98084

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- Engine: Pwa JT3D3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 4 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, COMPRESSOR STALL, ABORTED TAKEOFF.  SUSPECT NR 4 ENGINE.  CONDUCTED ENGINE RUN ON NR 4 ENGINE AND BLEED AIR CHECK WITH OPERATING FLIGHT CREW, OPS CHECK GOOD IAW MM 75-00.  PERFORMED FOD CHECK OF INLET AND EXHAUST, OK.  FLAG CHECK, NO FOD NOTED, FLAG CHECK GOOD IAW MM 76-00.
